Title
Density‐Structured Models for Plant Population Dynamics
Description
No description available
DOI
10.1086/657621
Language
English
Author
Robert P. Freckleton
Co-author
William J. Sutherland
Co-author
Andrew R. Watkinson
Co-author
Simon A. Queenborough
Volume number
177
Issue number
1
ISSN
0003-0147
Publisher
University of Chicago Press
Date of publication
01 January 2011
Page reference
1-17
Title of journal
The American Naturalist
Vancouver
Freckleton Robert P. et al. Density‐Structured Models for Plant Population Dynamics. The American Naturalist 2011; 177 (1): 1-17.